Alert archive / Louisiana / Tornado Warnings in 2018

Tornado Warning 24, NWS Shreveport, LA

March 28, 2018Jackson Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Mar 28, 2018, 3:25 PM CDT for Jackson Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2018, 3:25 PM CDT (20:25 UTC)
Expired
Mar 28, 2018, 4:00 PM CDT
In force
35 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 102 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 3:25 PM CDTTSTM WND DMG6 Nnw Calvin, LATREE DOWN ALONG LA 501.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 12:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

963 
WFUS54 KSHV 282025
TORSHV
LAC049-069-127-282100-
/O.NEW.KSHV.TO.W.0024.180328T2025Z-180328T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
325 PM CDT WED MAR 28 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  South central Jackson Parish in north central Louisiana...
  Northeastern Natchitoches Parish in northwestern Louisiana...
  Northern Winn Parish in north central Louisiana...

* Until 400 PM CDT
    
* At 325 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 12 miles northwest of Winnfield, moving east at 45 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This tornadic thunderstorm will remain over mainly rural areas of
  south central Jackson...northeastern Natchitoches and northern Winn
  Parishes, including the following locations: Sikes, Dodson, Hudson,
  Calvin and Goldonna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3195 9288 3212 9293 3223 9250 3201 9244
TIME...MOT...LOC 2025Z 256DEG 40KT 3202 9282 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19
1 follow-up statement
718 
WWUS54 KSHV 282047
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
347 PM CDT WED MAR 28 2018

LAC069-282057-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-180328T2100Z/
Natchitoches LA-
347 PM CDT WED MAR 28 2018

...THE TORNADO WARNING FOR NORTHEASTERN NATCHITOCHES PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.

LAT...LON 3197 9273 3216 9278 3223 9250 3201 9244
TIME...MOT...LOC 2047Z 256DEG 40KT 3208 9254 

$$

LAC049-127-282100-
/O.CON.KSHV.TO.W.0024.000000T0000Z-180328T2100Z/
Jackson LA-Winn LA-
347 PM CDT WED MAR 28 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR SOUTH
CENTRAL JACKSON AND NORTHEASTERN WINN PARISHES...
    
At 347 PM CDT, a severe thunderstorm capable of producing a tornado
was located 12 miles northeast of Winnfield, moving east at 45 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Dodson, Sikes and Hudson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3197 9273 3216 9278 3223 9250 3201 9244
TIME...MOT...LOC 2047Z 256DEG 40KT 3208 9254 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 1:08 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 28, 1:08 PM CDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
108 PM CDT Wed Mar 28 2018

.AVIATION...
For the 28/18Z TAF period, an active terminal forecast period is
expected to continue through Thursday morning as widespread shwrs
and scattered tstms are affecting all sites with a stalled bndry
draped across the region. MVFR/IFR cigs and vsbys will dominate
with occasional LIFR conditions during periods of heavy rainfall.
Winds will vary widely due to the front wavering back northward
this afternoon so have trended winds more variable this evening
into the overnight period. Convection will gradually begin to
taper off from NW to SE very late in this period with low cigs
lingering all the way through the conclusion of this TAF cycle at
29/18Z. Improving conditions will come afterward later on Thursday
afternoon.

/19/

&&

.PREV DISCUSSION... /issued 1219 PM CDT Wed Mar 28 2018/

DISCUSSION...
Zone update just sent to account for TOR Watch #22 just issued for
portions of Deep E TX and much of Ncntrl LA through 02Z. No other
changes needed attm.

15

PREV DISCUSSION... /issued 1123 AM CDT Wed Mar 28 2018/

DISCUSSION...
The morning sfc analysis indicates that the weak cold front has
been reinforced SE to near a LFK, to N of a Many, to N of IER, to
near MLU line as of 16Z. Starting to see deeper convection develop
along the front over the Ern sections of Ncntrl LA where limited
diurnal heating has resulted in MUCapes climbing to near 500 J/Kg,
but our primary focus is to our SW where convection continues to
gradually intensify over Scntrl and SE TX in a better zone of
Sfc based instability along the front. The storms there have begun
to bow out near UTS, with the Hi res progs suggesting that weak
sfc cyclogenesis will develop along the front this afternoon,
enhancing sfc convergence at a time where the SSWrly LLJ increases
to 40-50kts. Thus, believe the best svr threat this
afternoon/evening will be over Lower E TX and the Srn/Ern sections
of Ncntrl LA but low confidence precludes mention in the forecast
attm.

However, our primary concern remains the threat for locally
heavy rainfall, as the enhanced low level convergence and the
increased diffluence aloft along and ahead of the bndry where PW's
range from 1.5-1.8 inches should result in widespread 3-6+ inch
QPF amounts, with some of the high res progs suggesting an axis of
7-8" totals over Deep E TX and the Srn/Ern sections of Ncntrl LA.
QPF amounts farther N across extreme NE TX/SE OK/portions of SW AR
will be considerably lower, given that the best forcing will remain
farther S. Thus, have cancelled the Flash Flood Watch for those areas.
Did also adjust pops higher based on the hi res guidance which quickly
expands the convection along the front E into much of Ncntrl LA this
afternoon. Also lowered max temps N of the front as the periods of
-RA and limited heating should not allow for temps to warm only
but several more degrees from the 16Z obs. The remainder of the
forecast looks on track.

Zone update already out...grids will be available shortly.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  60  75  51 / 100  90  30  10
MLU  75  63  75  51 / 100 100  60  10
DEQ  66  55  70  44 /  90  50  30  10
TXK  64  56  71  48 / 100  60  30  10
ELD  67  59  72  46 / 100  90  30  10
TYR  68  56  73  50 / 100  50  10  10
GGG  67  58  74  50 / 100  70  20  10
LFK  70  61  78  53 / 100  90  30  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ060-061-
     071>073.

LA...Flash Flood Watch through Thursday morning for LAZ001>006-
     010>014-017>022.

OK...None.
TX...Flash Flood Watch through Thursday morning for TXZ126-136>138-
     149>153-165>167.

&&

19/15
Hazardous weather outlook, Mar 28, 12:09 PM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1209 PM CDT Wed Mar 28 2018

ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ126-136>138-
149>153-165>167-291100-
Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-
Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Marion-Smith-
Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
1209 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will continue to develop and spread east
northeast across much of Lower East Texas, North Louisiana, and
Southcentral Arkansas this afternoon and tonight, along and north
of a weak cold front that will linger over Deep East Texas and
Northcentral Louisiana. Some of these storms may be severe this
afternoon and evening, with damaging winds, small hail, and
isolated tornadoes possible. The primary threat however will be
the threat for locally heavy rainfall and flash flooding, as
widespread rainfall amounts of three to six inches are likely
through tonight, with isolated higher amounts in excess of seven
inches possible. The flash flood threat will diminish late tonight
as the showers and thunderstorms diminish from west to east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered showers and a few thunderstorms will be
possible Sunday through Tuesday across East Texas, North
Louisiana, and Southcentral Arkansas, but no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, may be needed this afternoon and tonight for
reports of severe weather and flash flooding.

ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124-125-291100-
Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie-
Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-
1209 PM CDT Wed Mar 28 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Periods of showers, and possibly a few isolated thunderstorms,
will continue this afternoon across extreme Northeast Texas,
Southeast Oklahoma, and Southwest Arkansas before diminishing from
west to east late in the day. However, the threat for hazardous
weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated to scattered showers and a few thunderstorms will be
possible Saturday night through Tuesday across Southeast Oklahoma,
Southwest Arkansas, and extreme Northeast Texas, but no hazardous
weather is expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, skywarn networks, and amateur
radio operators, should not be needed this afternoon and tonight.

15

In the hours before

Local storm report, Mar 28, 12:37 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1237 PM CDT WED MAR 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     NON-TSTM WND DMG 1 ESE MOUNT ENTERPRISE  31.90N 94.67W
03/28/2018                   RUSK               TX   EMERGENCY MNGR

            TREES REPORTED DOWN ON CR 3196, WINDS EST AT
            35 MPH, GROUND SATURATED.

&&

25
Special weather statement, Mar 28, 1:13 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Shreveport LA
113 PM CDT WED MAR 28 2018

LAZ010-011-017-018-TXZ153-281900-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Shelby TX-
113 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DE SOTO...CENTRAL RED
RIVER...WEST CENTRAL NATCHITOCHES...NORTHWESTERN SABINE PARISHES IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 200 PM
CDT...

At 112 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Converse, or 19 miles southwest of Mansfield, moving
northeast at 50 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Mansfield, Coushatta, Converse, Allen, Oak Grove, Pleasant Hill,
Huxley, South Mansfield, Noble, Edgefield, Powhatan, Stanley, Carmel,
Lake End, Evelyn, Grand Bayou, Hanna, Loggy Bayou, Pelican and
Crichton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3163 9388 3190 9406 3220 9342 3186 9319
TIME...MOT...LOC 1812Z 240DEG 45KT 3178 9384

19
Special weather statement, Mar 28, 1:29 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
129 PM CDT WED MAR 28 2018

LAZ017-TXZ153-166-167-281915-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
129 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SABINE PARISH...
SOUTHEASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND CENTRAL SABINE
COUNTIES UNTIL 215 PM CDT...

At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosevine, or 23 miles southeast of Center, moving northeast at 40
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Milam, Many, San Augustine, Zwolle, Hemphill, Rosevine, Macune,
Florien, Noble, Fisher, Denning, Sexton, Belmont, Bronson, Negreet,
Toledo Bend Reservoir North and Chinaquapin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Toledo Bend, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A tornado watch remains in effect until 900 PM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3123 9419 3150 9426 3179 9344 3144 9344
TIME...MOT...LOC 1828Z 243DEG 36KT 3151 9395

19
Special weather statement, Mar 28, 1:56 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Shreveport LA
156 PM CDT WED MAR 28 2018

LAZ010>012-017-018-281945-
De Soto LA-Bienville LA-Natchitoches LA-Red River LA-Sabine LA-
156 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...RED
RIVER...NORTHWESTERN NATCHITOCHES...BIENVILLE AND NORTH CENTRAL
SABINE PARISHES UNTIL 245 PM CDT...

At 156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ringgold, or 24 miles south of Minden, moving northeast at 60 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Arcadia, Coushatta, Ringgold, Pleasant Hill, Martin, Goldonna, Hall
Summit, Saline, Lucky, Ashland, Castor, Edgefield, Bienville,
Jamestown, Bryceland, Mount Lebanon, Carmel, Lake End, Grand Bayou
and Hanna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3173 9363 3217 9363 3224 9351 3224 9342
      3228 9341 3229 9342 3259 9292 3259 9288
      3215 9288 3215 9294 3203 9289
TIME...MOT...LOC 1853Z 224DEG 51KT 3227 9332

19
Special weather statement, Mar 28, 2:14 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
214 PM CDT WED MAR 28 2018

LAZ017-018-282000-
Natchitoches LA-Sabine LA-
214 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATCHITOCHES AND
NORTHEASTERN SABINE PARISHES UNTIL 300 PM CDT...

At 213 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Many, or 23 miles west of Natchitoches, moving
northeast at 45 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Natchitoches, Many, Zwolle, Campti, Allen, Provencal, Natchez,
Clarence, Robeline, Powhatan, Grand Ecore, Belmont, Clear Lake,
Bermuda, Marthaville, Hagewood and St. Maurice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3175 9366 3198 9297 3167 9297 3150 9366
TIME...MOT...LOC 1913Z 247DEG 38KT 3171 9349

19
Special weather statement, Mar 28, 2:42 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
242 PM CDT WED MAR 28 2018

LAZ011>013-018-019-282030-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Jackson LA-
242 PM CDT WED MAR 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...EASTERN RED
RIVER...NORTHWESTERN NATCHITOCHES...SOUTHEASTERN BIENVILLE AND
NORTHWESTERN WINN PARISHES UNTIL 330 PM CDT...

At 240 PM CDT, Doppler radar was tracking a line of strong
thunderstorms 8 miles northwest of Campti, or 17 miles north of
Natchitoches, moving northeast at 60 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Jonesboro, Coushatta, Martin, Hodge, Goldonna, North Hodge, Dodson,
Hall Summit, East Hodge, Saline, Lucky, Ashland, Castor, Edgefield,
Bienville, Quitman, Lake End, Womack, Friendship and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.

LAT...LON 3185 9336 3193 9335 3204 9335 3218 9338
      3245 9262 3210 9257
TIME...MOT...LOC 1940Z 232DEG 52KT 3201 9317

19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 1:08 AM CDTSpecial Weather StatementSHVCaddo37 min
Mar 28, 1:13 PM CDTSpecial Weather StatementSHVDe Soto47 min
Mar 28, 1:29 PM CDTSpecial Weather StatementSHVSabine46 min
Mar 28, 1:36 PM CDTAreal Flood AdvisorySHVDe Soto, Sabine3 hr
Mar 28, 1:56 PM CDTSpecial Weather StatementSHVBienville, Red River49 min
Mar 28, 2:14 PM CDTSpecial Weather StatementSHVNatchitoches, Sabine46 min
Mar 28, 2:42 PM CDTSpecial Weather StatementSHVRed River48 min
Mar 28, 3:01 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Winn59 min
Mar 28, 3:55 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Ouachita, Winn50 min
Mar 28, 3:59 PM CDTTornado WarningSHVCaldwell, LaSalle, Winn31 min
Mar 28, 4:16 PM CDTTornado WarningSHVJackson, Ouachita29 min
Mar 28, 4:26 PM CDTTornado WarningSHVCaldwell34 min
Mar 28, 4:32 PM CDTSpecial Weather StatementSHVGrant43 min
Mar 28, 4:42 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Ouachita33 min
Mar 28, 4:56 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Natchitoches, Winn53 min
Mar 28, 5:00 PM CDTTornado WarningSHVGrant, LaSalle, Winn30 min

Nearby

Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.